Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nausea and Lex : Please Advise!!

Posted by 2beornot2benuts on June 20, 2003, at 7:43:22

In reply to Re: alcohol versus lexapro oldhand, posted by lil' jimi on June 19, 2003, at 22:31:16

Hello everyone, I'm at day 31, one week ago, I increased my dose from 10 to 15mg. This morning I woke up nauseous, and then threw up. This is the second episode. A few years ago, I tried celexa, and had to stop because of nausea and vomiting. Has anyone else expierenced this? I have to call my pdoc, I've put up with alot of SE's so far, but this is where I throw in the Lexapro towel...Please respond!?! Jackie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:2beornot2benuts thread:109458
URL: http://www.dr-bob.org/babble/20030619/msgs/235352.html